# SDR DALA2025052604001

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 UPPER FUSELAGE, FWD ENTRY AREA RIGHT SIDE, FLOOR PANEL 222FF, FWD SUPPORT STRUCTURE WITH CORROSION AT FR16 AROUND SCREW HOLE. CORRECTIVE ACTION: REPLACED WEB ASSY LOCATED AT UPPER FUSELAGE FWD ENTRY AREA RIGHT . SIDE FLOOR PANEL 222FF IAW A319 SRM 51-72-11-911-001. (0984107).
